A remark on the uniform extendability of the Bergman kernel function. (English) Zbl 0756.32008

Let \(D\) be a smoothly bounded domain in \(\mathbb{C}^ n\), \(H^ 2(D)\) the space of \(L^ 2\)-integrable holomorphic functions on \(D\), and \(H(\overline D)\) that of holomorphic functions which can be extended holomorphically to some open set containing \(\overline D\). Take definition: condition \(Q\) holds on \(D\) if \(P\) maps \(C_ 0^ \infty(D)\) into \(H(\overline D)\), where \(P\) is the orthogonal projection from \(L^ 2(D)\) onto \(H^ 2(D)\). In this note, the author proves that condition \(Q\) holds on \(D\) is equivalent to the following statement: For each compact subset \(K\) of \(D\), there exists an open set \(D_ K\) containing \(\overline D\) such that the Bergman kernel function \(K(z,w)\) associated to \(D\) can be extended holomorphically in \(z\) and anti-holomorphically in \(w\) to \(K(z,w)\in C^ \omega(D_ K\times D)\). As a corollary, condition \(Q\) implies an extension version of H. Cartan’s theorem. And strictly pseudoconvex domains, Reinhardt domains and circular domains picking up some transverse symmetries on the boundary all satisfy the condition \(Q\).


32D15 Continuation of analytic objects in several complex variables
32A25 Integral representations; canonical kernels (Szegő, Bergman, etc.)
32A37 Other spaces of holomorphic functions of several complex variables (e.g., bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA))
32T99 Pseudoconvex domains
32A07 Special domains in \({\mathbb C}^n\) (Reinhardt, Hartogs, circular, tube) (MSC2010)
Full Text: DOI EuDML


[1] Barrett, D.: Regularity of the Bergman projection on domains with transverse symmetries. Math. Ann.258, 441-446 (1982) · Zbl 0486.32015
[2] Bell, S.: Boundary behavior of holomorphic mappings. In: Kohn, J.J. et al. (eds.) Several Complex Variables: Proceedings of the 1981 Hangzhou Conference, pp. 3-6 Boston Basel Stuttgart: Birkh?user 1984 · Zbl 0536.32008
[3] Chen, S.-C.: Global analytic hypoellipticity of the \(\bar \partial \) -Neumann problem on circular domains. Invent. Math.92, 173-185 (1988) · Zbl 0621.35067
[4] Chen, S.-C.: Global real analyticity of solutions to the \(\bar \partial \) -Neumann problem of Reinhardt domains. Indiana Univ. Math. J.37 (no. 2), 421-430 (1988) · Zbl 0637.32016
[5] Derridj, M., Tartakoff, D.S.: On the global real analyticity of solutions to the \(\bar \partial \) -Neumann problem. Commun. Partial Differ. Equations1, 401-435 (1976) · Zbl 0441.35049
[6] Komatsu, G.: Global analytic-hypoellipticity of the \(\bar \partial \) -Neumann problem. T?hoku Math. J., II. Ser.28, 145-156 (1976) · Zbl 0319.35056
[7] Narasimhan, R.: Several complex variables. Chicago: University of Chicago Press 1971 · Zbl 0223.32001
[8] Rudin, W.: Functional analysis. New York: McGraw-Hill 1973 · Zbl 0253.46001
[9] Tartakoff, D.S.: On the global real analyticity of solutions to ? b on compact manifolds. Commun. Partial Differ. Equations1, 283-311 (1976) · Zbl 0334.35013
[10] Tartakoff, D.S.: Local analytic hypoellipticity for ? b on non-degenerate Cauchy-Riemann manifolds. Proc. Natl. Acad. Sci. USA75 (no. 7), 3027-3028 (1978) · Zbl 0384.35020
[11] Tartakoff, D.S.: The local real analyticity of solutions to ? b and the \(\bar \partial \) -Neumann problem. Acta Math.145, 177-204 (1980) · Zbl 0456.35019
[12] Treves, F.: Analytic hypo-ellipticity of a class of pseudodifferential operators with double characteristics and applications to the \(\bar \partial \) -Neumann problem. Commun. Partial Differ. Equations3, 475-642 (1978) · Zbl 0384.35055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.